# SDR QXEA9700657

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831PH
- Make and model: Dhav DHC8102
- Aircraft serial: 328
- Engine: Pwa PW120A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E997
- Condition: Malfunction
- Location: Nr 2 Engine
- Part time: 17,059 hours
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

PDX- NR 2 ENGINE OPERATED AT MAX OIL TEMPERATURE OF 125 DEGREES CELSIUS IN EXCESS OF 20 MINUTES.  COMPLIED WITH UNSCHEDULED MAINTENANCE INSPECTION IAW PRATT AND WHITNEY MTX MANUAL 05-50-00.  REPLACED OIL COOLER AND FILTERS.  CHECKED CHIP DETECTORS, NO DEFECTS NOTED.
